# SDR CALA2013111993055

- Difficulty date: November 17, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 50,357 hours, 12,452 cycles
- Engine: Pwa PW4052
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Lt Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP PRESSURE LIGHT WON'T ILLUMINATE.   FUEL PUMP INOPERATIVE.  REPLACED PRESSURE SWITCH, OPS CHECKED GOOD.
